RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1982, Volume 263, Number 1, Pages 51–55 (Mi dan45123)  

MATHEMATICS

Ultramappings of topological spaces

A. V. Chechkin

Military Academy of Missiles Forces after F. E. Dzerzhinskii, Moscow

Full text: PDF file (631 kB)

Bibliographic databases:
UDC: 517.948
Presented: С. Л. Соболев
Received: 22.07.1981

Citation: A. V. Chechkin, “Ultramappings of topological spaces”, Dokl. Akad. Nauk SSSR, 263:1 (1982), 51–55

Citation in format AMSBIB
\Bibitem{Che82}
\by A.~V.~Chechkin
\paper Ultramappings of topological spaces
\jour Dokl. Akad. Nauk SSSR
\yr 1982
\vol 263
\issue 1
\pages 51--55
\mathnet{http://mi.mathnet.ru/dan45123}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0647550}
\zmath{https://zbmath.org/?q=an:0566.54008}


Linking options:
  • http://mi.mathnet.ru/eng/dan45123
  • http://mi.mathnet.ru/eng/dan/v263/i1/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:19
    Full text:9

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019